# SDR 06FDEA04390

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED ON RT WING NR 5 SLAT INBD TRACK FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REF SNRM NR N00930 AND CMM/SRM, THERE IS NO JUSTIFIED DOCUMENT FOR INSTALLATION OF STAINLESS DOUBLER IN THIS LOCATION ACCOMPLISHED REPAIR OF NR 5 SLAT SKIN EXTENSION REF FED EX DRAWING NR SR27-57-034 SHEET 1 OF 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
